I'm copying a related post answered by Dr Ramsetty from March 2008.
"Were you able to check your blood sugars during that times you felt the nausea? That is the only way to know if it is related to the blood sugar levels.
Nausea is a common side effect of some medications used for diabetes, however it is also associated with diabetes itself, and also other problems such as reflux and heart disease. If the nausea continues and does not seem to be related to either high or low blood sugars, speak to your doctor about this being a possible side effect AND start searching for other causes.
In regard to the eating, perhaps a consultation with a diabetes nutritionist will help in getting you on the right path. It does take some willpower, but you can definitely teach yourself some healthier habits."
Its really hard to answer you question directly since your kept the following a secret:
1. Diabetes medication(s) you're taking
2. Whether you home test - prandial and postprandial
3. Your nutrition
4. Your weight
5. Any exercise
6. Last time you saw a doctor
7. Had an A1c test
Perhaps if you can fill us in with more information others can come along and post their thoughts.
BEFORE: used to take : Avandamet [once a day]
+ Vitamins B complex. [once a day]
NOW: after seeing the doctor last week I switched to : Glucophage(metformin) 850mg twice a day [after lunch and dinner]
+ Ferpglobin (Iron, Folic Aced, Vitamin B12, B6, zinc , copper also twic a day [after lunch and dinner].
+ DIAMICRON MR (Gliclazide/Gliclazida 30mg) once a day [before lunch] used to take it on regular bases 4 monthes ago but the doctore order to stop. now I'm useing it again.
2- don't know what you mean with #2
3- mostly junk food, but not allways I do eat home made cook.
4- weight 92.5 kg with hight of 188 cm/ 6 ft. 1'
5- excercise 2 hours of football every week or some times every other week.
Dude, what's up with you?
1. + DIAMICRON MR (Gliclazide/Gliclazida 30mg) once a day [before lunch] used to take it on regular bases 4 monthes ago but the doctore order to stop. now I'm useing it again.
You're going against doctor's orders? Mixing drugs can be potentially dangerous.
"2- don't know what you mean with #2"
If you're diabetic you need to obtain a home test kit - glucose meter, test strips, and lancets - and test, test, test until you know how to control your glucose levels. Prandial means before a meal, postprandial 2-4 hours after a meal. Is there a reason your doctor did not provide with one?
Go here to learn about diabetes and how to control it
"3- mostly junk food, but not allways I do eat home made cook."
And you're wondering what's wrong with you? The above web site provides information on proper nutrition.
Your values are not A1c values. See this http://www.nlm.nih.gov/medlineplus/ency/article/003640.htm
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.